Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is there any bad effects of crystal meth?

I have been a chronic user of crystal meth for the past 6 years. In 2006 my doctor told me that if I do not stop using I will develop Congestive Heart Failure because I was showing the symptoms at that time. Well the symptoms are back now and more severe than before, with my feet and ankles swelling to almost twice their size and my breathing has become extremely difficult to the point that I wake myself up from sleep if I shift into a position which causes more stress. I know have a pain in my lower back that keeps me from being able to sit up right without almost crying out in pain. Are all these symptoms due to my meth use? I've quit using just recently, but the pain in my back seems to be unbareable.
Asked On : Sun, 11 Apr 2010
Answers:  4 Views:  4972
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Dude these are the symptoms of congestive heart failure. Its would be best for you to stop crystal meth and go see you a doc, seems to be your in deep shit

Answered: Fri, 16 Apr 2010
  User's Response

no shit? really? thanks. no seriously, Thanks. :)

Answered: Fri, 16 Apr 2010
OBGYN Dr. Nilima Ghosh Hajra's  Response
welcome to healthcaremagic
these thing are nothing but addictive drugs and associated with bad effects
from the statements it is clear that you are having some problems in your body and need immediate medical treatment
please consult physician immediately and get a check up and tests done for proper treatment
it will be best to give up crystal meth
hope you be allright soon
Answered: Mon, 14 Nov 2011
I find this answer helpful
General & Family Physician Dr. Rajath. Pejaver's  Response
Hi , Thanks for your query.
Crystal Meth is definitely a very dangerous drug and should be used at all. It can cause various immediate and delayed effects. Congestive heart failure is a known side effect. I suggest you visit a cardiologist immediately.
Answered: Mon, 14 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor